# SDR MASA2010011300041

- Difficulty date: January 13, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 26,996 hours, 23,454 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Sheared
- Location: Pax Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7248 JFK-IAD.  PAX DOOR PRESSURE FLAPPER VALVE WILL NOT CLOSE.  CONTRACT MX CALLED AND FOUND SHEAR PIN AT FLAPPER DOOR LINKAGE SHEARED.  REPLACED LINKAGE ROLL PIN, OP AND LEAK CHECK GOOD.
